# SDR DALA2021111206981

- Difficulty date: November 10, 2021
- Submitted: November 12, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 64,289 hours, 8,531 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 4L CABIN DOOR INDICATOR SHOW'S OPEN WITH DOOR CLOSED AND SLIDE ARMED. CORRECTIVE ACTION: PERFORMED OPS CHECK OF 4L DOOR PER A330 AMM 52-71. REMOVED SLIGHT AMOUNT OF DEBRI NEAR UPPER LATCH LOCK PROX SENSOR. (7825262)
